# SDR ASAA2014041107511

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 21,724 hours, 6,722 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11895
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 18,252 hours, 5,469 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL,  EXTINGUISHED DURING MASTER CAUTION RESET.  ACFT  GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST ON NR 1 CONTROLLER IAW MM 21-61-00.  TCV FAULT WAS LOGGED FOR PREVIOUS FLIGHT, DUE TO HISTORY.  REMOVED, REPLACED AND TESTED LT PACK TRIM MODULATING VALVE, TEMP CONTROL VALVE, IAW MM 21-51-10.  OPS NORMAL.
